MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER KIT GUARDIVA, PROBE COVER NEEDLE GUIDE; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MAX BARRIER KIT GUARDIVA, PROBE COVER NEEDLE GUIDE; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Catalog Number S1395108D3
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer of a midline kit with a safety needle issue.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported this was a triple lumen picc kit.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of safety mechanism detachment was confirmed and the cause appeared to be related to device manufacture.The product returned for evaluation was one 21ga securloc safety introducer needle.Blood residue was visible within the luer adapter.The safety mechanism was received completely detached from the needle shaft.The safety canister appeared intact and contained the spring clip.Microscopic inspection of the safety mechanism components revealed that they appeared well-formed and unremarkable.The safety mechanism was disassembled and reassembled on the needle shaft.A subsequent attempt to activate the safety was successful and unremarkable.The safety mechanism of a non-complainant needle was disassembled and intentionally misassembled.A subsequent attempt to activate the safety mechanism was unsuccessful, as the safety cannister completely detached from the needle shaft.Given that the safety mechanism functioned as intended following proper reassembly on the needle shaft, it is reasonable to conclude that the initial detachment was likely caused by incorrect initial assembly during product manufacture.This conclusion is further supported by duplication of the event by intentionally misassembling a non-complainant safety/needle assembly.

Brand Name
POWERPICC PROVENA SOLO 5F TL MAX BARRIER KIT GUARDIVA, PROBE COVER NEEDLE GUIDE
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21140121
Report Number3006260740-2024-08364
Device Sequence Number7516857
Product Code LJS
UDI-Device Identifier00801741155024
UDI-Public(01)00801741155024(11)240829(17)251231(10)REJU2629
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberS1395108D3
Device Lot NumberREJU2629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown